# SDR SWAA053746

- Difficulty date: November 27, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Part number: BAC15171489
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND COCKPIT FLOOR Z-CHORD CORRODED AT BS 270, BETWEEN LBL 54 TO RBL 54, WL 208.  REMOVED AND REPLACED Z-CHORD PER SRM.
